# SDR COMA2010081790010

- Difficulty date: August 14, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 6,573 hours, 4,079 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Blanket
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DTW TO MCI RECEIVED LEFT BLEED DUCT WARNING MSG, FOLLOWED BY LOSE OF PRESSURIZATION.  EMERGENCY DECLARED, A/C DIVERTED TO ORD LANDED SAFELY.  INSPECTED A/C FOUND LEFT BLEED SOV BLANKET TOUCHING LOOP MT137.  REPOSITIONED BLANKET, OPS CHECK GOOD.
